# SDR YENA2024030500344

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 45,112 hours, 29,303 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 76 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF TOMEX NR00222:INITIAL INSPECTION: (CPCP FINDING) CORROSION ON SHEAR CLIP FR 76 BTW STGR 28R/29R AT AFT CARGO COMPARTMENT; REF. TOMEX NR 00222 / JETBLUE WO 1284057:CORROSION ON SHEAR CLIP FR 76 BTW STGR 28R/29R AT AFT CARGO COMPARTMENT WAS REMOVED PER EMB190 SRM 51-12-01, SRM 51-10-03, WAS MEASURED AND EVALUATED PER OUT OF LIMITS PER EMB190 SRM 51-75-16, THEREFORE WAS REPLACED.(CONSIDERED A MAJOR REPAIR)
